# SDR UALA2009113003699

- Difficulty date: November 30, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 55,091 hours, 10,026 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 772-788.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 772 TO 788.5, FUSE SKIN AND STR 41R DAMAGED. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED: ACP DVI AND HFEC INSP ON SKIN, FRAME,STR AND SURROUNDING STRUCTURES, NO OTHER DEFECTS NOTED. REPAIRED SKIN AREA AND STRINGER.
